U.S. doctors online nowAsk doctors free
Saint Vincent and the Grenadines
A 22-year-old female asked:

i took the abortion pills on saturday night when i wake up sundey was jus a bit of blood den i discharge this watery substance after my discharge was brown what could this mean?

1 doctor answer1 doctor weighed in
Dr. Carline Louis-Jacques
Obstetrics and Gynecology 33 years experience
Morning after pill: The bleeding may indicate that you didn't respond to the medication enough to cause you to finish the abortion. You should have a follow up appointment with your doctor within a few days of taking the pill so make sure you go. Based on the doctor's evaluation, you may need to take the pill again if the abortion was not completed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.